# SDR F3LA200000267

- Difficulty date: December 11, 2000
- Submitted: December 13, 2000
- Operation: Air carrier
- Aircraft: N234TR
- Make and model: Boeing 737228
- Aircraft serial: 23004
- Aircraft time: 37,857 hours, 29,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED CORROSION UNDER AFT CARGO COMPARTMENT THRESHOLD IN THE FRAME AREA (UNDER KICK PLATE).  MAINTENANCE REMOVED CORROSION, TREATED AND PRIMED AREA PER SRM 53-10-1.
